Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, Number 2, Pages 47–49 (Mi vmumm1009)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Complexity of implementation of Boolean functions by real formulas

S. B. Gashkov, Ya. V. Vegner


Funding Agency Grant Number
Russian Foundation for Basic Research 05-01-0099
08-01-00863
Ministry of Education and Science of the Russian Federation -1807.2003.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations


Full text: PDF file (501 kB)

Bibliographic databases:
UDC: 519.95
Received: 02.04.2007

Citation: S. B. Gashkov, Ya. V. Vegner, “Complexity of implementation of Boolean functions by real formulas”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, no. 2, 47–49

Citation in format AMSBIB
\Bibitem{GasVeg08}
\by S.~B.~Gashkov, Ya.~V.~Vegner
\paper Complexity of implementation of Boolean functions by real formulas
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2008
\issue 2
\pages 47--49
\mathnet{http://mi.mathnet.ru/vmumm1009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2521825}
\zmath{https://zbmath.org/?q=an:1212.06032}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1009
  • http://mi.mathnet.ru/eng/vmumm/y2008/i2/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. V. Vegner, S. B. Gashkov, “Realization of Boolean Functions by Formulas in Continuous Bases Containing a Continuum of Constants”, Math. Notes, 92:2 (2012), 166–175  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:10
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021